I don't have the answers but I can empathize with you. I recently have gotten off sertraline after 3 months and have the numbness in penis & pleasureless orgasm. I was put on the Zoloft 100 mg for massive panic attacks which was correct except the attacks were neurologically induced. I have to mention I do not have any back injury. My neurologist so far is still running tests on me, but says my spine is near perfect & all I currently have is Mixed Headache Syndrome & a pinched Ulna nerve. I knew I didn't need the Zoloft, but the prescribing doctor was @ an Urgent Care and basically tried to convince me I was depressed as well. Besides all that I figured that this would eventually pass, but after finding this Thread, as well as others, I'm a bit discouraged. I still have hope though. In my case, any tactile stimulation is just as arousing as a hand shake or a brush on the arm. As for orgasm nothing; post-coitus euphoria nothing. Except another odd withdraw effect; these strange electrocution sensations throughout my whole brain and spine. It is during one of these that my "head" feels extremely over sensitive, but to the point of being unbearable, No fun. The only reason I still have sex/masturbate, it cuts my mixed headaches way down. Pleasureless sex isn't sex, and sexless life isn't life. Well good luck to all on this tribulation, I let you'll I get any good word, and sorry if I rambled.View Thread
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.